MathSciNet Relay Station
MathSciNet bibliographic data
MR617557 (82j:46039) 46E30 (46A22)
Kalton, N. J.; Roberts, James W. A rigid subspace of $L\sb{0}$. Trans. Amer. Math. Soc. 266 (1981), no. 2, 645–654.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement